A 58-year-old female asked:
Is travatan z a good drop? only need 1 eye treated. doctor said lumigan could cause redness & eyes wouldn't match.
1 doctor answer • 1 doctor weighed in
Dr. Tim Conradanswered
Ophthalmology 36 years experience
Yes: Travatan z is in class of medications called prostaglandins. All of the prostaglandin drops cause some redness. Discuss with your doctor the possibility of using another class of medications (such beta-blockers or alpha-agonists) which do not cause redness. Alternatively you could have a laser treatment and not have to use drops.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Jun 6, 2018
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.